# SDR AALA202401129423

- Difficulty date: January 11, 2024
- Submitted: January 12, 2024
- Operation: Air carrier
- Aircraft: N768US
- Make and model: Airbus A319-112
- Aircraft serial: 1389
- Aircraft time: 59,993 hours, 38,019 cycles
- System (JASC): 5240 · Service Doors
- Part: Accumulator
- Part number: UNKNOWN
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: R2 DOOR ACCUMULATOR REQUIRES SERVICING. SERVICED R2 DOOR ACCUMULATOR.
